# SDR 6CBA2022053122212

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Make and model: Pilats PC24
- Aircraft serial: 251
- Aircraft time: 629 hours, 407 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9599020405
- Part serial: 1F7723113
- Condition: Faulty
- Location: Zone 100
- Part time: 629 hours, 407 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PROBLEM: PILOT REPORTS  " SMOKE IN CABIN FROM FLOOR AREA OF LEFT HAND AFT POSITION OF CABIN; ASSOCIATED ELECTRICAL BURNING ORDER. SECURED HEATER AND SMOKE AND FUMES DISSIPATED."   RESOLUTION: REMOVED AND REPLACED LH AFT CABIN ELECTRIC HEATER OFF/ON P/N:959.90.20.405, OFF S/N: 1-F772311-3, ON S/N: 1-B274467-1 IAW PILATUS AMM PC24-A-E21-40-0002-00A-520A-A AND PC24-A-E21-40-0002-00A-720A-A. COMPLETED OPS CHECK IAW PILATUS AMM PC24-A-E21-40-0000-00A-320A-A.
